# SDR AALA20170608014

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,471 hours, 8,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 59488
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,814 hours, 1,707 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT R3 DOOR IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M33404 IAW AMM 33-50-00.  OPERATIONAL CHECKED GOOD.
